# SDR UPS07M48871

- Difficulty date: November 7, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, I/B FLAP O/B HINGE, O/B LUG O/B FLANGE CORRODED.     RHW IB FLAP OB HINGE AFT SIDE OB STRAP OB SURF LOCAL BLEND CORRODED, REMAINING THK 0.205" AND CORROSION STILL EXIST MIN ALLOW THK 0.205" CMM 57-52-03.  STRAP REMOVED SRM 51-33-01VIIR38.  STRAP ARC2518-502 FAB IAW ARC2518.  FPI C/O NDTMSPMR12PT08 NO CRACK.  PROTECT AND PAINT SRM 51-21-01 VIIR38. HOLES PICKUP SRM 51-31-01 VOLII IAW ARC2512.  INSTL SRM 51-33-01 VOLII ARC2512.
